Active ingredients
Each tablet contains: Active substance: paracetamol 500 mg. For the full list of excipients, see section 6.1.
Excipients
Excipients: polyvinylpyrrolidone, sodium starch glycolate, talc, magnesium stearate, colloidal hydrated silica, microcrystalline cellulose.
Therapeutic indications
As an antipyretic: symptomatic treatment of febrile illnesses such as influenza, exanthematous diseases, acute respiratory tract conditions, etc. As an analgesic: headaches, neuralgia, myalgia and other moderate pain manifestations of various origins.